# SDR DALA2023080206255

- Difficulty date: July 29, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 69,959 hours, 26,133 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2895946) EVALUATE & REPAIR PANEL PER B737-800 SRM 53-60-70. LAYED UP BAGGED AND CURED EXTERIOR REPAIR PLIES PER B737-800 SRM 53-60-70(418468)PERFORMED POST REPAIR NDT INSPECTION PER B737-800 SRM 53-60-70 REV 78.00. SEALED REPAIR PER B737-800 SRM 53-60-70.
